I have been on statins for about a year. Since I started, I have developed various skin problems and am now wondering if the medicine could be the cause.
I started with excema on my hands and put the blame on rubber gloves. I then started seborrhic dermatitis on my head but it has now progressed to my ears and - just now - to my eyebrows, despite the medication I have been prescribed for both.
I have had eruptions of acne rosacea on my chest and blamed that on the heat and resultant sweating.
Worst of all, a granuloma erupted over a bunion scar on my foot early January and has still not closed despite my (over 20) visits to a dermatological hospital. Even they seem perplexed.
This morning, it came to me that the root of all this could be the statin I take each day.
Naturally, I will consult my doctor but first thought I would check it on on Gransnet to see if any of you have had similar problems.
giulia Sun 26-Aug-18 07:45:25
travelsafar Sun 26-Aug-18 09:21:54
Iam64 Sun 26-Aug-18 09:36:29
Willow10 Sun 26-Aug-18 11:24:30
giulia Mon 27-Aug-18 04:12:51
MrsJamJam Mon 27-Aug-18 08:28:37
giulia Mon 27-Aug-18 08:36:26
MrsJamJam Mon 27-Aug-18 19:24:24
Soup75 Sat 11-May-19 10:37:43
Buffybee Sat 11-May-19 10:54:22
EllanVannin Sat 11-May-19 11:00:55
KatyK Sat 11-May-19 12:27:19
KatyK Sat 11-May-19 12:28:15
BlueSky Sat 11-May-19 12:42:32
boheminan Sat 11-May-19 12:54:36
annep1 Sat 11-May-19 13:08:15
MadeInYorkshire Sat 11-May-19 13:22:26
NfkDumpling Sat 11-May-19 13:36:29
NfkDumpling Sat 11-May-19 13:38:24
boheminan Sat 11-May-19 14:14:43
KatyK Sat 11-May-19 14:58:23
annep1 Sat 11-May-19 15:25:50
Floradora9 Sat 11-May-19 15:58:59
Soup75 Sat 11-May-19 16:26:02
Caledonai14 Sat 11-May-19 17:10:44